MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Device Reprocessing Problem (1091); Gas Output Problem (1266); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported date of event no device problem was found in the logfile.However, in the course of the investigation, it became apparent that on (b)(6) 2025 a ventilator failure occurred.The log file analysis indicates that for this date only a negative pressure exceeding -15mbar was measured inside the ventilator cylinder during downward movement of the piston which indicated a fresh gas deficit.Such fresh gas deficit can be caused by an unsuitable fresh gas setting and/ or leakages in the patient circuit.The device facilitates an auxiliary air intake valve that opens at -8mbar to take in ambient air for compensation of the fresh gas deficit.However, the negative pressure further increased to -15mbar and, the fabius finally reacted as specified by temporarily stopping the piston movement and generating a ventilator failure alarm.Based on experience a sticking auxiliary air intake valve may have caused that a fresh gas deficit could not be compensated by device countermeasures that would be initiated when the airway pressure becomes negative.A sticking auxiliary air intake valve can be the result of insufficient reprocessing.The dispatched fse could neither duplicate the error condition nor find any hints of a device malfunction.Dräger finally concludes that the device reacted as designed upon an error condition of unknown origin; the ventilator operation was temporarily stopped as long as the negative pressure was measured; a corresponding alarm is being posted for the duration the negative airway pressure is measured.The number of similar cases is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was found that during a case on (b)(6) 2025 the device went to a vent fail.No injury was reported.

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21983396
Report Number9611500-2025-00235
Device Sequence Number8312960
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)240422(17)240813(93)8607000-79
Combination Product (Y/N)N
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown